# SDR IPXA2014052783052

- Difficulty date: April 20, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION, DISCOVERED RT WING UPPER STRINGER 15 CRACKED BETWEEN XORS 433 - 455.  REPAIRED STRINGER IAW EA 011-5710-01-A5331 AND EO MD11-5710-54430-A.
